Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 24 years old working woman. For a few weeks I am facing excessive fatigue, get tired even after walking. When fatigue increases, I feel like fever. Taking neurobion for some days, and its a little relief. Should I continue it, and for how many days?

2 Doctors Answered
Get your thyroid profile, cbc, blood sugar fasting checked from some lab. In the meanwhile follow this 1. Take your breakfast every day. Don't skip it. U should eat whatever your mother or grandparent eat in bfast. I mean to say whatever is your traditional food. If punjabi eat paratha, if belongs to south then take idli/ dosa etc. 2. Don't overeat 3. Don't take tea empty stomach. Eat something like a banana (if you are not diabetic) or any seasonal fruit or soaked almonds and a glass of plain water first thing in the morning (preferably within 10 mins of waking up). No only biscuits or rusk will not do. 4. Have light meals every 2 hours (in addition to your breakfast, lunch n dinner) e.g. Nariyal paani, chaach, a handful of mixed dry fruits, a handful of peanuts, any fresh n seasonal fruit (eat whole fruit not juice), a cup of curd/milk etc 5. Take simple food like rice n dal in dinner. Finish your dinner at least 2 hours before going to sleep. 6. Maintain active life style7. Avoid fast foods, spicy n fried foods, carbonated beverages 8. Take a lot of green vegetables n fruit. 9. Drink lot of water.10. Everyday preferably sleep on same time 11. Take 1tsp of ghee in bfast, lunch n dinner. Exercise in the form of yoga, cycling, swimming, gym etc. Till lock down do suryanamaskar
1 person found this helpful
Madam, is there any stress in your working area or in your life. Do you sleep well? Is your appetite normal? Is your menstruation normal? I did not know if any doctor has prescribed you neurobion tab or not for this symptom, but according to me it will be of little helpful for you actually. How much percentage of the drug actually be absorbed in your body is really doubtful after taking this oral preparation. The releif you feel is what we call in our medical term is placebo effect. I think taking plenty of water will be helpful for you. According to my opinion you do not need to continue this medicine any more. If you can tell me whether there is any associated symptom present along with fatigue or not. In this covid-19 situation generalised anxiety is a common phenomena and it may be a cause for your fatigue, another cause may be anaemia. So, I suggest following for you a) plenty of water b) nutritious diet. C) maintain healthy lifestyle d) do a blood for hb, tc, dc, esr, and serum tsh, free t3 and follow up with reports.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.